# SDR SWAA043136

- Difficulty date: October 26, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: 092SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22964
- Aircraft time: 68,612 hours, 75,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 654648142
- Part serial: 1810
- Condition: Sheared
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING T/E FLAP EXTENSION, HEARD LOUD THUD, NEEDED RT AILERON TO FLY LEVEL.  FOUND LT WIN INBD T/E FLAP CARRIAGE SPINDLE SHEARED.  REMOVED AND REPLACED LT INBD T/E FLAP CARRIAGE ASSY PER MM.
